# SDR TSAA0634051

- Difficulty date: July 1, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 19,041 hours, 5,012 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 003003
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, CREW NOTED FAILURE OF NR 2 FMC.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FMC PER AMM 34-61-02.  AIRCRAFT WAS RETURNED TO SERVICE.
